# SDR AALA20170903004

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 18,373 hours, 7,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN THE ELECTRICAL AND ELECTRONICS COMPARTMENT CEILING  AT THE ANGLE NUT HOLE BETWEEN BS 312 AND 328, LBL 45.  REMOVED AND REPLACED THE INTERCOSTAL IAW DWG 51-00-05-01 AND  DRAWING 141A5400.
